# SDR DALA2018022601165

- Difficulty date: February 25, 2018
- Submitted: February 26, 2018
- Operation: Air carrier
- Aircraft: N938AT
- Make and model: Boeing 717-200
- Aircraft serial: 55098
- Aircraft time: 33,149 hours, 22,253 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Broken
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN FLOOR PANEL NR 211ANF OF COCKPIT. FLOOR PANEL 211ANF WAS FABRICATED, REPLACED. AND IDENTIFIED PER SRM 53-20-50-2R PROCEDURE 3. AND WAS INSTALLED WITH THE CARD JIC 2040-0058.
